# SDR JR2R20250820103

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 19,529 hours, 11,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Part time: 19,529 hours, 11,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF EXISTING HORSESHOE REPAIR AT FR 84 LBL 10 SEAT TRACK END, FOUND CROSSBEAM TO HAVE A PINHOLE CORROSION SPOT JUST I/B OF FR84 LBL10 SEAT TRACK END.
